×

Found 8 Documents (Results 1–8)

100
MathJax

Second order abstract equations with nonlinear boundary conditions: Applications to a von Karmàn system with boundary damping. (English) Zbl 0829.35067

Dore, Giovanni (ed.) et al., Differential equations in Banach spaces. Proceedings of the 2nd conference on differential equations in Banach spaces held at Bologna, Italy, 1991. New York: Marcel Dekker, Inc. Lect. Notes Pure Appl. Math. 148, 65-83 (1993).
Reviewer: S.Jiang (Bonn)
MSC:  35L20 74K20 35Q72
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification